# SDR AALA202503193346

- Difficulty date: March 13, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 38,701 hours, 16,660 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 SLIDE FAILED TO DEPLOY PROPERLY WHEN EVACUATION INITIATED.  (OPEN).
